按条件检索“364”条记录

已选条件: 数据来源: EI × 出版年: 2018 × 机构: 计算机科学与技... × 机构: 数学学院 × 机构: 经济学院 ×
导出
  • 排序
  • 显示
1. Atherosclerotic Plaque Pathological Analysis by Unsupervised K-Means Clustering EI SCOPUS SCIE

作者:Feng, Jianqin; Zhang, Yongtao; Yue, Guanghua; Liu, Xin; Su, Haijun; Zhang, Peng-Fei

作者机构:[Feng, Jianqin; Zhang, Peng-Fei] Shandong Univ, Qilu Hosp, Dept Cardiol, Jinan 250012, Shandong, Peoples R China.; [Feng, Jianqin] Shandong Prov Western Hosp, Dept Cardiol, Jinan 250000, Shandong, Peoples R China.; [Zhang, Yongtao] Qingdao Univ, Affiliated Hosp, Dept Cardiol, Qingdao 266000, Peoples R China.; [Yue, Guanghua] Peoples Hosp Linqing, Liaocheng 252002, Peoples R China.; [Su, Haijun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Liu, Xin] Chinese Acad Sci, Shenzhen Inst Adv Technol, Shenzhen 518055, Peoples R China.

来源:IEEE ACCESS,2018,Vol.6,21530-21535

资源类型:期刊论文

WOS:000432360600001

2. The adjacent vertex distinguishing total choosability of planar graphs with maximum degree at least eleven EI SCOPUS SCIE

作者:Cheng, Xiaohan; Wu, Jianliang

作者机构:[Cheng, Xiaohan] Univ Jinan, Sch Math Sci, Jinan 250022, Shandong, Peoples R China.; [Wu, Jianliang] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF COMBINATORIAL OPTIMIZATION,2018,Vol.35,Issue.1

资源类型:期刊论文

WOS:000419682800001

3. On properties of uninorms locally internal on the boundary EI SCOPUS SCIE

作者:Li, Gang; Liu, Hua-Wen

作者机构:[Li, Gang] Qilu Univ Technol, Fac Sci, Jinan 250353, Shandong, Peoples R China.; [Liu, Hua-Wen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:FUZZY SETS AND SYSTEMS,2018,Vol.332,116-128

资源类型:期刊论文

WOS:000417104900011

4. Lyapunov Exponents, Sensitivity, and Stability for Non-Autonomous Discrete Systems EI SCOPUS SCIE

作者:Shao, Hua; Shi, Yuming; Zhu, Hao

作者机构:[Shao, Hua; Shi, Yuming] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Zhu, Hao] Nankai Univ, Chern Inst Math, Tianjin 300071, Peoples R China.

来源:INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS,2018,Vol.28,Issue.7

资源类型:期刊论文

WOS:000439096400011

5. The modularity condition for semi-t-operators EI SCOPUS SCIE

作者:Zhan, Hang; Wang, Ya-Ming; Liu, Hua-Wen

作者机构:[Zhan, Hang; Wang, Ya-Ming; Liu, Hua-Wen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:FUZZY SETS AND SYSTEMS,2018,Vol.346,108-126

资源类型:期刊论文

WOS:000436569600005

6. The modularity condition for semi-t-operators and semi-uninorms EI SCOPUS SCIE

作者:Zhan, Hang; Wang, Ya-Ming; Liu, Hua-Wen

作者机构:[Zhan, Hang; Wang, Ya-Ming; Liu, Hua-Wen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:FUZZY SETS AND SYSTEMS,2018,Vol.334,36-59

WOS被引数:1

资源类型:期刊论文

WOS:000419253500003

7. Stochastic differential games with competing Brownian particles and related Isaacs\' equations EI SCOPUS SCIE

作者:Feng, Xinwei

作者机构:[Feng, Xinwei] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:OPTIMAL CONTROL APPLICATIONS & METHODS,2018,Vol.39,Issue.2,519-536

资源类型:期刊论文

WOS:000427136800007

8. A novel finite difference discrete scheme for the time fractional diffusion-wave equation EI SCOPUS SCIE

作者:Liu, Zhengguang; Cheng, Aijie; Li, Xiaoli

作者机构:[Liu, Zhengguang; Cheng, Aijie; Li, Xiaoli] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:APPLIED NUMERICAL MATHEMATICS,2018,Vol.134,17-30

资源类型:期刊论文

WOS:000447092000003

9. LINEAR-QUADRATIC-GAUSSIAN MIXED MEAN-FIELD GAMES WITH HETEROGENEOUS INPUT CONSTRAINTS EI SCOPUS SCIE

作者:Hu, Ying; Huang, Jianhui; Nie, Tianyang

作者机构:[Hu, Ying] Univ Rennes 1, IRMAR, Campus Beaulieu, F-35042 Rennes, France.; [Hu, Ying] Fudan Univ, Sch Math Sci, Shanghai 200433, Peoples R China.; [Huang, Jianhui] Hong Kong Polytech Univ, Dept Appl Math, Hong Kong, Hong Kong, Peoples R China.; [Nie, Tianyang] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:SIAM JOURNAL ON CONTROL AND OPTIMIZATION,2018,Vol.56,Issue.4,2835-2877

资源类型:期刊论文

WOS:000443291700015

10. Resilient dynamic output feedback control for discrete-time descriptor switching Markov jump systems and its applications EI SCOPUS SCIE

作者:Wang, Jimin; Ma, Shuping

作者机构:[Wang, Jimin; Ma, Shuping] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:NONLINEAR DYNAMICS,2018,Vol.93,Issue.4,2233-2247

资源类型:期刊论文

WOS:000441305900030

11. Numerical method for the estimation of the fractional parameters in the fractional mobile/immobile advection-diffusion model EI SCOPUS SCIE

作者:Yu, Bo; Jiang, Xiaoyun; Qi, Haitao

作者机构:[Yu, Bo; Qi, Haitao] Shandong Univ, Sch Math & Stat, Weihai 264209, Weihai, Peoples R China.; [Jiang, Xiaoyun] Shandong Univ, Sch Math, Jinan, Shandong, Peoples R China.

来源:INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,2018,Vol.95,Issue.6-7,1131-1150

资源类型:期刊论文

WOS:000429600100005

12. A two-grid decoupled algorithm for fracture models EI SCOPUS SCIE

作者:Chen, Shuangshuang; Rui, Hongxing

作者机构:[Chen, Shuangshuang; Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:COMPUTERS & MATHEMATICS WITH APPLICATIONS,2018,Vol.76,Issue.5,1161-1173

资源类型:期刊论文

WOS:000445717800014

13. FORWARD-BACKWARD STOCHASTIC DIFFERENTIAL EQUATIONS AND LINEAR-QUADRATIC GENERALIZED STACKELBERG GAMES EI SCOPUS SCIE

作者:Li, Na; Yu, Zhiyong

作者机构:[Li, Na] Shandong Univ Finance & Econ, Sch Stat, Jinan 250014, Shandong, Peoples R China.; [Yu, Zhiyong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:SIAM JOURNAL ON CONTROL AND OPTIMIZATION,2018,Vol.56,Issue.6,4148-4180

资源类型:期刊论文

WOS:000453785900010

14. Full-order and Reduced-order Observer Design for One-sided Lipschitz Nonlinear Fractional Order Systems with Unknown Input EI SCOPUS SCIE

作者:Zhan, Tao; Tian, Jiaming; Ma, Shuping

作者机构:[Zhan, Tao; Tian, Jiaming; Ma, Shuping] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:INTERNATIONAL JOURNAL OF CONTROL AUTOMATION AND SYSTEMS,2018,Vol.16,Issue.5,2146-2156

WOS被引数:1

资源类型:期刊论文

WOS:000447512000013

15. On the Discrete Bisymmetry EI SCOPUS SCIE

作者:Su, Yong; Liu, Hua-Wen; Pedrycz, Witold

作者机构:[Su, Yong] Jiangnan Univ, Sch Sci, Wuxi 214122, Jiangsu, Peoples R China.; [Liu, Hua-Wen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Pedrycz, Witold] Univ Alberta, Dept Elect & Comp Engn, Edmonton, AB T6R 2V4, Canada.; [Pedrycz, Witold] King Abdulaziz Univ, Fac Engn, Dept Elect & Comp Engn, Jeddah 21589, Saudi Arabia.; [Pedrycz, Witold] Polish Acad Sci, Syst Res Inst, PL-01447 Warsaw, Poland.

来源:IEEE TRANSACTIONS ON FUZZY SYSTEMS,2018,Vol.26,Issue.1,374-378

资源类型:期刊论文

WOS:000424985400030

16. A Fast Finite Difference Method for a Continuous Static Linear Bond-Based Peridynamics Model of Mechanics EI SCOPUS SCIE

作者:Liu, Zhengguang; Li, Xiaoli

作者机构:[Liu, Zhengguang; Li, Xiaoli] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF SCIENTIFIC COMPUTING,2018,Vol.74,Issue.2,728-742

资源类型:期刊论文

WOS:000424676600006

17. EXPLICIT theta-SCHEMES FOR MEAN-FIELD BACKWARD STOCHASTIC DIFFERENTIAL EQUATIONS EI SCOPUS SCIE

作者:Sun, Yabing; Zhao, Weidong; Zhou, Tao

作者机构:[Sun, Yabing; Zhao, Weidong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zhou, Tao] Chinese Acad Sci, Acad Math & Syst Sci, Inst Computat Math, LSEC,NCMIS, Beijing 100190, Peoples R China.

来源:SIAM JOURNAL ON NUMERICAL ANALYSIS,2018,Vol.56,Issue.4,2672-2697

资源类型:期刊论文

WOS:000443291900027

18. L1 Fourier spectral methods for a class of generalized two-dimensional time fractional nonlinear anomalous diffusion equations EI SCOPUS SCIE

作者:Zheng, Rumeng; Jiang, Xiaoyun; Zhang, Hui

作者机构:[Zheng, Rumeng; Jiang, Xiaoyun; Zhang, Hui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:COMPUTERS & MATHEMATICS WITH APPLICATIONS,2018,Vol.75,Issue.5,1515-1530

资源类型:期刊论文

WOS:000428095400003

19. Maximal entropy random walk on heterogenous network for MIRNA-disease Association prediction EI SCOPUS SCIE

作者:Ya-Wei, Niu; Hua, Liu; Guang-Hui, Wang; Gui-Ying, Yan

作者机构:[Ya-Wei, Niu; Hua, Liu; Guang-Hui, Wang] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Gui-Ying, Yan] Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China.

来源:MATHEMATICAL BIOSCIENCES,2018,Vol.306,1-9

资源类型:期刊论文

WOS:000453496200001

20. Spectral method for solving the time fractional Boussinesq equation EI SCOPUS SCIE

作者:Zhang, Hui; Jiang, Xiaoyun; Zhao, Moli; Zheng, Rumeng

作者机构:[Zhang, Hui; Jiang, Xiaoyun; Zheng, Rumeng] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zhao, Moli] Shandong Univ, Sch Civil Engn, Jinan 250100, Shandong, Peoples R China.

来源:APPLIED MATHEMATICS LETTERS,2018,Vol.85,164-170

资源类型:期刊论文

WOS:000439399100024

共 19 页, 364 条记录

TOP